InstitucionesÁrea de conocimientoIdentificadores de autorPeriodo de publicación recogido
|
|
Boulbeba Abdelmoumen
Ameni Bouchekoua
Afif Ben Amar
Bilel Saadaoui
Ridha Sfaxi
Nedra Moalla
Aymen Ammar
Ines Walha
Slim Fakhfakh
Sid Ahmed Ould Ahmed Mahmoud
Maher Mnif
Kamel Mahfoudhi
Naouel Ben Ali
Fatima Zohra Boutaf
Salma Charfi
|
Aymen Ammar, Fatima Zohra Boutaf, Aref Jeribi
Boletín de la Sociedad Matemática Mexicana: Tercera Serie, ISSN 1405-213X, ISSN-e 2296-4495, Vol. 29, Nº. 2, 2023
Aymen Ammar, Fatima Zohra Boutaf, Aref Jeribi
Boletín de la Sociedad Matemática Mexicana: Tercera Serie, ISSN 1405-213X, ISSN-e 2296-4495, Vol. 29, Nº. 1, 2023
Fredholm theory for demicompact linear relations
Aymen Ammar, Slim Fakhfakh, Aref Jeribi
Applied general topology, ISSN-e 1989-4147, ISSN 1576-9402, Vol. 23, Nº. 2, 2022, págs. 425-436
Some decomposition for multivalued matrix pencils linear operator
Aymen Ammar, Aref Jeribi, Bilel Saadaoui
Boletín de la Sociedad Matemática Mexicana: Tercera Serie, ISSN 1405-213X, ISSN-e 2296-4495, Vol. 27, Nº. 1, 2021
The Local Spectral Theory for Linear Relations Involving SVEP
Aymen Ammar, Ameni Bouchekoua, Aref Jeribi
Mediterranean journal of mathematics, ISSN 1660-5446, Vol. 18, Nº. 2, 2021
Generalized trace pseudo-spectrum of matrix pencils
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
Cubo: A Mathematical Journal, ISSN 0716-7776, ISSN-e 0719-0646, Vol. 21, Nº. 2, 2019, págs. 65-76
On the C-trace pseudospectrum in the matrix algebra
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
Divulgaciones matemáticas, ISSN-e 1315-2068, Vol. 20, Nº. 2, 2019 (Ejemplar dedicado a: Divulgaciones Matemáticas), págs. 39-44
Browder essential approximate pseudospectrum and defect pseudospectrum on a Banach space
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
Extracta mathematicae, ISSN-e 0213-8743, Vol. 34, Nº 1, 2019, págs. 29-40
Salma Charfi, Aref Jeribi, Nedra Moalla
Collectanea mathematica, ISSN 0010-0757, Vol. 64, Fasc. 1, 2013, págs. 97-109
A characterization of the essential pseudospectra and application to a transport equation
Aymen Ammar, Aref Jeribi
Extracta mathematicae, ISSN-e 0213-8743, Vol. 28, Nº 1, 2013, págs. 95-112
Invariance of the Schechter Essential Spectrum under Polynomially Compact Operators Perturbation
Boulbeba Abdelmoumen, Aref Jeribi, Maher Mnif
Extracta mathematicae, ISSN-e 0213-8743, Vol. 26, Nº 1, 2011, págs. 61-73
Aref Jeribi, Ines Walha
Mathematische Nachrichten, ISSN 0025-584X, Vol. 284, Nº. 1, 2011, págs. 67-86
Boulbeba Abdelmoumen, Aref Jeribi, Maher Mnif
Mathematische zeitschrift, ISSN 0025-5874, Vol. 268, Nº. 3-4, 2011, págs. 837-869
Salma Charfi, Aref Jeribi, Ines Walha
Numerical functional analysis and optimization, ISSN 0163-0563, Vol. 32, Nº 4, 2011, págs. 370-382
Some Applications of the Regularity and Irreducibility on Transport Theory
Afif Ben Amar, Aref Jeribi, Maher Mnif
Acta applicandae mathematicae, ISSN 0167-8019, Vol. 110, Nº. 1, 2010, págs. 431-448
Essential Spectra, Matrix Operator and Applications
Salma Charfi, Aref Jeribi, Ines Walha
Acta applicandae mathematicae, ISSN 0167-8019, Vol. 111, Nº. 3, 2010, págs. 319-337
Naouel Ben Ali, Aref Jeribi, Nedra Moalla
Mathematische Nachrichten, ISSN 0025-584X, Vol. 283, Nº. 9, 2010, págs. 1245-1256
Time Asymptotic Behaviour for a One-Velocity Transport Operator with Maxwell Boundary Condition
Aref Jeribi, Sid Ahmed Ould Ahmed Mahmoud, Ridha Sfaxi
Acta applicandae mathematicae, ISSN 0167-8019, Vol. 98, Nº. 3, 2007, págs. 163-179
Esta página recoge referencias bibliográficas de materiales disponibles en los fondos de las Bibliotecas que participan en Documat. En ningún caso se trata de una página que recoja la producción bibliográfica de un autor de manera exhaustiva. Nos gustaría que los datos aparecieran de la manera más correcta posible, de manera que si detecta algún error en la información que facilitamos, puede hacernos llegar su Sugerencia / Errata.
© 2008-2025 Fundación Dialnet · Todos los derechos reservados